| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wound Infection (2447)
| Date of Event |
10/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The customer reported that will need 3 root canal on teeth 8,9,10 due to an infection.Aligner treatment was discontinued.For this event, the patient identifier is (b)(6) and the complaint number is (b)(4).
Additional Manufacturer Narrative
Based on the information provided by the patient, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions related to an infection.